| Catalog Number |
MZ5302 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues.Fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz5302 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd maxzero extension set had flow issues.The following information was received by the initial reported with the following verbatim it was reported by the customer that blood staying in microclave even after pulsating saline flushes.